# SDR MWEA040181

- Difficulty date: October 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 2,758 hours, 1,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: C930213920
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS CHARGING CIRCUIT BREAKER TRIPPED.  FOUND WIRE BUNDLE CHAFING ON CORNER OF RIGHT LAVATORY OXYGEN PNEUMATIC SYSTEM CONTROLLER, REPAIRED THREE WIRES.
